DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9635

Title: Identification for the robust control of robot manipulators
Authors: JAGADEESH, B
ISSAC, KK
Keywords: systems
uncertainty
algorithm
Issue Date: 2001
Publisher: JOHN WILEY & SONS LTD
Citation: INTERNATIONAL JOURNAL OF ADAPTIVE CONTROL AND SIGNAL PROCESSING, 15(1), 1-13
Abstract: In this paper an identification scheme, which yields bounds on unmodelled dynamics along with an estimate for the parameters of a nominal dynamic model has been presented. These estimates are useful for designing a robust controller for trajectory control of robot manipulators, if they satisfy certain conditions. These conditions have been stated mathematically. Guidelines are provided for selecting a data set for identification such that the obtained estimates satisfy the above conditions. Simulation results are presented for a two-link serial manipulator, when frictional torques are treated as unmodelled. Copyright (C) 2001 , Ltd.
URI: http://dx.doi.org/10.1002/1099-1115(200102)15:1<1::AID-ACS624>3.0.CO;2-E
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9635
http://hdl.handle.net/10054/9635
ISSN: 0890-6327
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback